# SDR AALA20150107001

- Difficulty date: January 6, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 42,427 hours, 17,439 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Condition: Faulty
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB LT WING & BODY OVERHEAT WARNING ILLUMINATED AT 9,000 FEET.  PERFORMED QRH PROCEDURE & LIGHT EXTINGUISHED IN ABOUT 3 MINUTES.  PERFORMED BITE OF WING & BODY HEAT CONTROLLER WITH FAULT CODE 14 RETURNED.  ACCOMPLISHED FIM TASK 12-18-00-810-802 WITH VOLTAGE DROP NOTED ON PINS 4 & 12 DURING STEP F3.  R & R OVERHEAT DETECTION CONTROL UNIT IAW AMM 26-18-01.  SYS CHECKED GOOD.
